MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-UK; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-UK; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress at this time.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device was blowing sockets when plugged in.No patient was harmed.Additional information received stated it appears that the unit tripped a distribution panel.The main lead had been pulled from the device and this may have caused the panel to trip as a current/voltage spike could have resulted during the accidental disconnection.Upon evaluation on 25-jan-2021, the power cord was observed to have burn marks.
 
Additional Manufacturer Narrative
The service history record was reviewed: the unit was returned 1 time for a different issue related to the device.The unit was 100% functional at the time of last release.Upon inspection and incoming testing, the power cord is burnt and is unable to charge the device.The power cord was changed, the device is working properly and passed the final test.No other physical damage could be seen on the device.The issue of the device blowing sockets cannot be confirmed.The device was working according to the specification.The device was disassembled, no damage could be seen on the components.

Brand Name
SCD 700 COMPRESSION SYSTEM-UK
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11263228
Report Number1282497-2021-09882
Device Sequence Number4069399
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date05/07/2021
Patient Sequence Number1